# SDR USAA2013121600003

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 17,314 hours, 5,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT ROW 3 LT DAMAGED.  R & R SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT ROW 3 LT IAW A321 AMM 33-51-19 & IPC 33-51-09, OPERATIONS CHECKED GOOD.
